I have been off Effexor for 3 days now and was wondering if I am OK to start taking my tramadol? Is the Effexor completely out of my system? Was taking 37.5 once daily of the Effexor. And was on it for a little over 2 years. Thank you in advance!
Due to nose surgery . Long story short. At least a month ( according to my E n T specialist ). Otherwise . You shall likely experience severe depression and then question whether or not you need ssri s again. When really ... it is your brain " racaliburating itself".
I lived it ..horrific. if you do not believe me ; please check with specialists you trust . Peace
That's a pretty low amount I was on 37.5 mg for a short time then they bounced to me up to 75 now I'm on 150 milligrams the thing is is I take catapres at night to help me sleep and with hot flashes and I'm up by 3 or 4 every single morning and then I have to nap I'm not sure if I should start taking my effexor at night or not Effexor has helped a lot from my depression they diagnosed me as a bipolar about 8 years ago I was not a bipolar I had severe depression a lot going on in my life and this medication has helped me a lot maybe if they bumped yours up to 150 mg that might help I hope so good luck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Dec 2009 • 1 answer
Updated 15 Jan 2011 • 2 answers
Updated 20 May 2013 • 2 answers
Updated 10 Mar 2018 • 1 answer
Updated 6 Nov 2018 • 1 answer